# SDR USAA920070803

- Difficulty date: August 22, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 43,401 hours, 17,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C-04 CHECK - CORROSION FOUND ON FLOOR SUPPORT WEB, BS 324 - BS 345, LBL 20.  REPLACED FLOOR SUPPORT WEB, BS 324 - BS 345, LBL 20 IAW 757-200 SRM 51-40-02, SDR 51-42-02.
